# SDR UIEA2023041400364

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - SKIN RH WLG NW FWD BHD ADJACENT OVERRIDE / JETTISON PUMP CTR TANK RH M225( 1) BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV 97. 2) ACCOMPLISHED EI T2023A57M-728 SEQUENCE A REV 0. 3) ACCOMPLISHED EI T2023A57M-728 REV 1. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
